# SDR 20010118SG004

- Difficulty date: December 21, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N281LF
- Make and model: Boeing 737-2L9
- Aircraft serial: 22701
- Engine: Pwa JT8D17
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SAL - FLT 441 - AFTER TAKEOFF, ENGINE NR 2 IMPACTED A BIRD, DUE THIS SITUATION THE AIRCRAFT RETURNED SAL AIRPORT.  AFTER UNEVENTFUL LANDING MAINTENANCE TECHNICIANS PERFORMED A COMPLETE INSPECTION OF THE ENGINE AND FOUND NO DAMAGE ON C1 AND C2 FAN BLADES.  IT WAS CLEANED AND WASHED AS PER AMM 71-00.  BORESCOPE INSPECTION WAS PERFORMED AND FOUND THE ENGINE WITHOUT INTERNAL DAMAGES.  ENGINE RUN UP WAS PERFORMED WITH SATISFACTORY RESULTS.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
